# SDR QXEA9801764

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - FORWARD EMERGENCY EXIT SIGN IS INOPERATIVE.  MAINTENANCE REPLACED FAULTY CANNON PLUG, OPERATIONAL TEST IS NORMAL.
